# SDR CALA0000697

- Difficulty date: May 17, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N69351
- Make and model: Boeing 7373T0
- Aircraft serial: 23589
- Aircraft time: 39,668 hours, 20,410 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT RIVET HOLES OF NR 3 SLAT PANEL ON I/B SIDE OF PANEL.  FILLER AND DOUBLER WERE INSTALLED IAW BOEING DRAWING 65C30133.
